# SDR CALA2023060901802

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 81,348 hours, 9,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Part serial: D0318Z
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEN BY NRC: DURING THE SLIDE RE-ACTIVATION ON THE R1 DOOR THE EP AS GREEN LIGHT DID NOT LIGHT UP WHEN WE TOOK THE ARM/DISARM SWIT CH TO THE ARM POSITION REMOVED AND REPLACED EPAS BATTERY PACK AT R1 DOOR, OPS CHECK GOO D IAW B777 52-11-20 (ALL MAINTENANCE PERFORMED ON VTSAA N/R 1012 16) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1619683  SN OFF 3182 BATTERY, ASSY,   OFF 26-5211-9-9003 3182 ON 26-5211-9-9003 5809
